Academic Journals Database
Disseminating quality controlled scientific knowledge

Summability of Multi-Dimensional Trigonometric Fourier Series

ADD TO MY LIST
 
Author(s): Ferenc Weisz

Journal: Surveys in Approximation Theory
ISSN 1555-578X

Volume: 7;
Start page: 1;
Date: 2012;
Original page

Keywords: Hardy spaces | H_p-atom | interpolation | Fourier series | circular | triangular | cubic and rectangular summability.

ABSTRACT
We consider the summability of one- and multi-dimensional trigonometric Fourier series. The Fejér and Riesz summability methods are investigated in detail. Different types of summation and convergence are considered. We will prove that the maximal operator of the summability means is bounded from the Hardy space H_p to L_p, for all p > p_0, where p_0 depends on the summability method and the dimension. For p = 1 we obtain a weak type inequality by interpolation, which ensures the almost everywhere convergence of the summability means. Similar results are formulated for the more general θ-summability and for Fourier transforms.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona